# SDR VNAA2020050699915

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS @ STRINGER 20R BETWEEN FS 319 AND FS 349 ARE CORRODED. REPLACED INTERCOSTALS.
